# SDR ASAA2015092713231

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 26,786 hours, 8,151 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT AFTER APU POWER TRANSFER, ACFT GROUNDED.  SATCOM LOCKUP PROCEDURE ACCOMPLISHED.  SYSTEM RETURNED TO NORMAL.
